# SDR F3LA200800393

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,279 hours, 7,434 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLIGHT CREW NOTICED THE NLG FAILED TO RETRACT. THE FLIGHT CREW FOLLOWED THE ECAM AND CYCLED GEAR AND NOSE GEAR RETRACTED NORMALLY AND THE AC RETURNED TO DEPARTURE. MAINT PERFORMED GEAR SWING SUCCESSFULLY 8 TIMES AND REMOVED AND REPLACED NR 2 LGCIU IAW TSM 32-31-00-810-812 AND ARM 32-31-31-71 PAGE BREAK 401. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED, BITE CHECK WAS NORMAL AND OPERATIONAL CHECKED GOOD. (A)
